View Full Version : My youtube channel! :)


kattterina
12-08-12, 06:47 PM
It's actually how I found this site. A member told me to join when they saw my video lol. I upload videos about my experiences with different medications and my progress. I had a lot of random popularity for my Conversion Disorder videos at one point but right now I'm working on ADHD so that's what I've been talking about.. :)

9_o-zXwiXTE

This is my most recent ADHD video if you are interested. :o If any of y'all have channels and want to add me as a friend or send me a link to your videos please feel free to do so. I really enjoy connecting with other youtubers. We are a special breed :lol:

<3 kat

Hyperman87
12-10-12, 08:16 AM
It's actually how I found this site. A member told me to join when they saw my video lol. I upload videos about my experiences with different medications and my progress. I had a lot of random popularity for my Conversion Disorder videos at one point but right now I'm working on ADHD so that's what I've been talking about.. :)

9_o-zXwiXTE

This is my most recent ADHD video if you are interested. :o If any of y'all have channels and want to add me as a friend or send me a link to your videos please feel free to do so. I really enjoy connecting with other youtubers. We are a special breed :lol:

<3 kat

The shaking from benzodiazpine withdrawal could have been Uh Umm. I don't want to say the actual word here.:eek: Seizures(sorry) I'm on Ativan & I've gone through withdrawal sometimes just by accident as in being ADHD sometimes I've simply forgotten to take my Ativan. Really,very scary stuff Kat. Good thing you got off it.

As far as Adderall & looking like your on drugs.Oh, yeah I've been there before & it's not pretty.The eye drops thing a very good idea.Our eyes usually give other people insight into our brain so to speak.So if you look high or glazed eyed,glassy eyed.You probably felt pretty stimulated or high.I did when I was on Adderall(got clear eyes). at first & then my brain adjusted to it.I'm on Vyvanse now though for the last 12 months.

kattterina
12-15-12, 03:57 AM
Yeah! I had that too actually, when I forgot to take my meds. It was intense at times. I didn't like getting off the klonopin but the reason was that most of the time it was the only thing causing me to feel like I was going to have seizures/shaking . I was all OK for at least 2 years. =]

Pamplemousse
12-20-12, 01:30 AM
I have a YouTube channel, too! It's www.youtube.com/theadhdvlog Although I think you may already know my channel. Haha